# SDR R61A2022090900548

- Difficulty date: September 5, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N742YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000654
- Aircraft time: 12,449 hours, 8,364 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON TAKE OFF RETRACTION FROM POS 1 TO 0. AUTO THROTTLE FAIL ON DEPARTURE.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FOLLOW FIM TASK 27-51-00, PERFORM INSPECTION OF TORQUE LIMIT TRIPS, NO TRIPS FOUND. PERFORM OPS CHECK OF FLAP/SLAT IAW AMM 27-50-00, NO EICAS MESSAGE, OPS CHECK GOOD.
